# SDR KBM2006F00019

- Difficulty date: January 10, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,656 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/R GEARBOX CHIP LIGHT CAME ON DURING FLIGHT.  REMOVED T/R GEARBOX CHIP DETECTOR FOUND METAL PASTE ACCUMULATION.  REMOVED PASTE, SERVICED W/MODEL 254.  PERFORMED GROUND RUN.  REMOVED, INSPECTED AND REINSTALLED, NO DEFECTS.  RETURNED TO SERVICE.  (K)
